# SDR N150AW0012

- Difficulty date: May 25, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,708 hours, 43,333 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 65516982
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED AT BS 907 AT STR 4 LT AND AT STR 4 RT.  REPLACED STRINGER SPLICE AT STR 4 LT AND STR 4 RT PER SRM 51-10-02.
